JournalscmhVol. 75, No. 2pp. 247–254

Compact minimal hypersurfaces with index one in the real projective space

  • Manfredo do Carmo

    Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
  • Manuel Ritoré

    Universidad de Granada, Spain
  • Antonio Ros

    Universidad de Granada, Spain
Compact minimal hypersurfaces with index one in the real projective space cover
Download PDF

Cite this article

Manfredo do Carmo, Manuel Ritoré, Antonio Ros, Compact minimal hypersurfaces with index one in the real projective space. Comment. Math. Helv. 75 (2000), no. 2, pp. 247–254

DOI 10.1007/PL00000373